Citation:
A. M. Chebotarev, “Representation of solution of the Schrödinger equation in the form of mathematical expectation of a functional of a transition process”, Mat. Zametki, 24:5 (1978), 699–706; Math. Notes, 24:5 (1978), 873–877
\Bibitem{Che78}
\by A.~M.~Chebotarev
\paper Representation of solution of the Schrödinger equation in the form of mathematical expectation of a~functional of a~transition process
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 5
\pages 699--706
\mathnet{http://mi.mathnet.ru/mzm8255}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=517430}
\zmath{https://zbmath.org/?q=an:0402.60062}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 5
\pages 873--877
\crossref{https://doi.org/10.1007/BF01141547}
Linking options:
https://www.mathnet.ru/eng/mzm8255
https://www.mathnet.ru/eng/mzm/v24/i5/p699
This publication is cited in the following 7 articles:
Faddeev M.M. Ibragimov I.A. Smorodina N.V., “a Stochastic Interpretation of the Cauchy Problem Solution For the Equation Partial Derivative(T)U = (SIGMA(2)/2)Delta U Plus V(X)U With Complex SIGMA”, Markov Process. Relat. Fields, 22:2 (2016), 203–226
Ibragimov I.A. Smorodina N.V. Faddeev M.M., “Limit Theorems For Symmetric Random Walks and Probabilistic Approximation of the Cauchy Problem Solution For Schrodinger Type Evolution Equations”, Stoch. Process. Their Appl., 125:12 (2015), 4455–4472
I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “Limit theorems on convergence of expectations of functionals of sums of independent random variables to solutions
of initial boundary value problems”, Theory Probab. Appl., 59:2 (2015), 244–259
I. A. Ibragimov, N. V. Smorodina, M. M. Faddeev, “On a probabilistic method of solving a one-dimensional initial-boundary value problem”, Theory Probab. Appl., 58:2 (2014), 242–263
A. M. Chebotarev, A. V. Polyakov, “Deviation Estimates for Random Walks and Stochastic Methods for Solving the Schrödinger Equation”, Math. Notes, 76:4 (2004), 564–577
A. V. Polyakov, A. M. Chebotarëv, “Monte-Carlo method for the Schrödinger equation with a periodic asymmetric potential”, Comput. Math. Math. Phys., 44:10 (2004), 1807–1817
A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev, “Probability representations of solutions of the Cauchy problem for quantum mechanical equations”, Russian Math. Surveys, 45:6 (1990), 1–26